Skip ke Konten
MAJOR Banophen Diphenhydramine HCI 25 mg Minitabs - Temporary Relief from the Symptoms of Hay Fever, Common Cold, and Upper Respiratory Allergies - Antihistamine Allergy Medicine - 100 Count (1 Pack)

Price:

Rp 165.188,39


MAJOR Banophen Diphenhydramine HCI 25 mg Minitabs - Temporary Relief from the Symptoms of Hay Fever, Common Cold, and Upper Respiratory Allergies - Antihistamine Allergy Medicine - 100 Count (1 Pack)

https://nutricity.id/shop/brswifitceiqihte-major-banophen-diphenhydramine-hci-25-mg-minitabs-temporary-relief-from-the-symptoms-of-hay-fever-common-cold-and-upper-respiratory-allergies-antihistamine-allergy-medicine-100-count-1-pack-200429 https://nutricity.id/web/image/product.template/200429/image_1920?unique=9159e71

Stock Expiry Date*: 17-01-2027

100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • ALLERGY MEDICATION: Major's Banophen Diphenhydramine HCI mini tablets help temporarily relieve the following symptoms due to hay fever and upper respiratory allergies: itchy, watery eyes, runny nose, sneezing, and itching of the nose or throat. They also temporarily relieve the following symptoms due to the common cold: sneezing and runny nose.
  • ALLERGY RELIEF: Get back to feeling like yourself with our specially formulated allergy medicine. Each minitab contains 25 mg of diphenhydramine HCl, an antihistamine that helps address allergy symptoms.
  • CAUTION: Do not use these mini tablets with any other product containing diphenhydramine, even one used on the skin.
  • QUALITY FORMULATION: We maintain high standards of care through strict regulatory compliance to deliver carefully formulated, effective anti-allergy mini tablets.
  • MAJOR PHARMACEUTICALS: At Major Pharmaceuticals, we believe wellness should be accessible to everyone. We pride ourselves on our legacy of delivering quality OTC and vitamin supplements.

Rp 165.188,39 165188.39 IDR Rp 165.188,39 Termasuk Pajak

Not Available For Sale

(Rp 1.651,88 / Units)

Displayed price includes all duties & taxes.

  • Brand
  • Flavor
  • Cacah Unit
  • Bentuk Butir
  • Keuntungan Produk
  • Jumlah Objek
  • Bentuk Dosage
  • Manufaktur
  • Bahan
  • Tipe Produk
  • Uses Khusus Untuk Produk
  • Ingreasi Khusus
  • Tipe Materi Bebas
  • Ingreasi Aktif
  • Informasi Allergen
  • UPC
  • Nama Tipe Paket
  • Penonton Target
  • Cacah Isi Net
  • Nama Brand
  • Keterangan Jangkauan Umur
  • Tipe Kontainer
  • Nomor Bagian Manufaktur
  • Nomor Model
  • Fitur Tambahan

Kombinasi ini tidak tersedia.

Hubungi Kami
Obat Allergy
Uses Khusus Untuk Produk Demam, Penyakit Gerak, Alergi
Ingreasi Khusus Bebas Gluten, Bebas Alkohol, Dairy Free, Laktosa Bebas, Telur Bebas
Tipe Materi Bebas Gula Bebas, Bebas Soy, Bebas Alkohol, Telur Bebas, Peanut Free
Informasi Allergen Telur Bebas, Dairy Free, Peanut Free, Bebas Gluten, Laktosa Bebas
Brand MAJOR
Flavor Tidak berselera
Cacah Unit Cacah 100
Bentuk Butir Tablet
Keuntungan Produk Over-the-counter antihistamine tablet
Jumlah Objek 1
Bentuk Dosage Kapsul
Manufaktur Farmasi Utama
Bahan Diphenhydramine HCl 25 mg
Tipe Produk Obat Allergy
Ingreasi Aktif Diphenhydramine Hcl 25 Mg
UPC 309045551592
Nama Tipe Paket Botol
Penonton Target Unisex- Dewasa
Cacah Isi Net 1 Botol
Nama Brand MAJOR
Keterangan Jangkauan Umur Dewasa
Tipe Kontainer Botol
Nomor Bagian Manufaktur 00904-5551-59
Nomor Model 00904-5551-59
Fitur Tambahan Allergy Relief
  • Buy Four or More Offer

    Dapatkan diskon 5% saat membeli 4 atau lebih produk

  • Next Purchase Offer
    Dapatkan diskon 5% untuk pembelian Anda berikutnya.
  • Ships From(Indonesia)
    Pesanan diproses dan dikirim dari Brooklyn, AS.
  • Delivery Offer(Indonesia)
    Pengiriman gratis untuk pesanan yang memenuhi syarat.
Delivery Detail
Perkiraan waktu pengiriman: 12–26 hari (Internasional).
3–6 hari (Domestik).
Safe Checkout
Checkout Aman Terjamin
Return Policy

Garansi Pengembalian 30 Hari
Pembelian dengan dukungan pengembalian 30 hari.

Free Return Pickup
Pengambilan retur gratis tersedia
Kami akan menangani pengembalian dari pintu rumah Anda tanpa biaya tambahan.
SKU
BRSWIFITCEIQIHTE
Kategori
Perawatan Kesehatan , Over- the- Counter Medication , Alergi, Sinus & Asma , Obat Allergy
Barcode
309045551592
Tags


Important information

Ingredients

Diphenhydramine HCl 25 mg

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Package Dimensions

3.15 x 2.6 x 1.65 inches; 1.45 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Penafian
Suplemen diet bukanlah obat. Produk yang dijual di situs web ini tidak dimaksudkan untuk mendiagnosis, mengobati, menyembuhkan, atau mencegah penyakit apapun. Jika Anda memiliki kondisi medis, selalu konsultasikan dengan profesional kesehatan yang berkualitas sebelum menggunakan. Hasil individu dapat bervariasi. Dengan melakukan pemesanan, Anda setuju untuk mematuhi peraturan impor di negara Anda. Kami menanggung bea dan pajak yang berlaku di mana dinyatakan.

*Informasi Tanggal Kedaluwarsa:
Harap dicatat bahwa tanggal kedaluwarsa dapat bervariasi dari satu batch ke batch lainnya. Namun, kami menjamin bahwa semua produk yang dikirim kepada pelanggan kami memiliki masa simpan yang valid dan tidak akan kedaluwarsa pada saat pengiriman.